IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AI Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Yuichi Sei (Univ. of Electro-Comm.)
Vice Chair Yuko Sakurai (AIST), Tadachika Ozono (Nagoya Inst. of Tech.)
Secretary Katsuhide Fujita (Tokyo Univ. of Agriculture and Technology), Yuu Nakajima (Toho Univ.)
Assistant Kazutaka Matsuzaki (Chuo Univ.)

Conference Date Mon, Jul 4, 2022 10:00 - 17:30
[updated]
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on AI.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be announce from one of the secretaries of the committee via e-mail, just before the workshop date.

Mon, Jul 4 AM 
10:00 - 11:00
(1) 10:00-10:20 AI2022-1 Syuusuke Ishihata, Ryohei Orihara, Yuichi Sei, Yasuyuki Tahara, Akihiko Ohsuga (UEC)
(2) 10:20-10:40 Designing Rewards in Deep Reinforcement Learning for Chick Feeding System AI2022-2 Masato Kijima, Katsuhide Fujita, Tsuyoshi Shimmura (TAT)
(3) 10:40-11:00 Deep Learning Side-Channel Attacks for Rolled Architecture of PRINCE and Midori128 AI2022-3 Shu Takemoto, Yoshiya Ikezaki, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
  11:00-11:10 Break ( 10 min. )
Mon, Jul 4 PM 
11:10 - 12:10
(4) 11:10-11:30 AI2022-4
(5) 11:30-11:50 On Deep Paper Title Generation Considering Target Conferences AI2022-5 Kento Kaku, Masato Kikuchi, Tadachika Ozono (NIT)
[updated]
(6) 11:50-12:10 Efficient Query Solution and Highly Compressed Indexing for Large RDF Graphs AI2022-6 Koji Fujiwara, Ken Kaneiwa (UEC)
  12:10-13:30 Lunch ( 80 min. )
Mon, Jul 4 PM 
13:30 - 14:50
(7) 13:30-13:50 AI2022-7
(8) 13:50-14:10 Study of a simple modeling method for assists using soccer match data AI2022-8 Yuya Jingushi, Yuichi Sei, Yasuyuki Tahara, Akihiko Ohsuga (UEC)
(9) 14:10-14:30 Data visualization analysis of factors influencing the recommendations of others in the service industry using an UMAP
[updated] AI2022-9
Fumiaki Saitoh (CIT)
(10) 14:30-14:50 Relationship between Regression Activation Map of R-CNN for Estimating Pulmonary Artery Wedge Pressure from Chest Radiographs and Generalization Score AI2022-10 Yuto Omae, Yuki Saito, Daisuke Fukamachi, Koichi Nagashima, Yasuo Okumura, Jun Toyotani (NU)
  14:50-15:00 Break ( 10 min. )
Mon, Jul 4 PM 
15:00 - 16:20
(11) 15:00-15:20 AI2022-11
(12) 15:20-15:40 Face image generation with audio information using deep learning AI2022-12 Kotaro Koseki, Yuichi Sei, Yasuyuki Tahara, Akihiko Ohsuga (UEC)
(13) 15:40-16:00 Developing a Part-Oriented Aspect Term Extractor for Part-Specific Review Classification
[updated] AI2022-13
Shogo Anda, Masato Kikuchi, Tadachika Ozono (NIT)
[updated]
(14) 16:00-16:20 Unsupervised Learning of a Dynamic Task Ordering Model for Crowdsourcing AI2022-14 Ryo Yanagisawa (Waseda Univ.), Susumu Saito, Teppei Nakano (ifLab Inc.), Tetsunori Kobayashi, Tetsuji Ogawa (Waseda Univ.)
  16:20-16:30 Break ( 10 min. )
Mon, Jul 4 PM 
16:30 - 17:30 [updated]
(15) 16:30-16:50 AI2022-15 So Honda, Ryohei Orihara, Yuichi Sei, Yasuyuki Tahara, Akihiko Ohsuga (UEC)
(16) 16:50-17:10 A generative model for generation of playable levels in 2D video games.
[updated] AI2022-16
Soichiro Takata, Yuichi Sei, Yasuyuki Tahara, Akihiko Ohsuga (UEC)
(17) 17:10-17:30 Evaluation of a Lecture Recorder Enabling Direct Writing on Virtual Slides with Real Stationery AI2022-17 Yuma Ito, Masato Kikuchi, Tadachika Ozono (NIT)
  17:30-17:40
[updated]
Break ( 10 min. )
  17:40-18:40
[updated]
Steering Committee ( 60 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 


Last modified: 2022-06-14 09:23:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /  
 
 Go Top  Go Back   Prev AI Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan